MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SCR SFTSLK 2.0 PKG.8X20 STER; SCREW, FIXATION, BONE

SMITH & NEPHEW, INC. SCR SFTSLK 2.0 PKG.8X20 STER; SCREW, FIXATION, BONE
Model Number 7207259
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during an acl revision surgery, a new 8x20mm softsilk screw was used, but the tendon was loose.The procedure was successfully completed without significant delay using a back-up 8x10mm softsilk screw into an additional bone hole.No patient injuries or other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
One 7207259 soft silk 8x20mm screw used in treatment, was not returned for evaluation.Due to product unavailability, evaluation was limited.If further information, becomes available, the complaint may be revisited.Per ifu 1060403: it is the surgeon¿s responsibility to be familiar with the appropriate surgical techniques prior to use of this device.Read these instructions completely prior to use.¿ there was compromised bone quality reported.Complaint history review indicated no similar allegations for the lot number reported.Batch review did not indicate a condition, product or procedure failure that supported the allegation.Product met specifications upon release to distribution.Root cause related to the manufacture of the device was not confirmed.Product met specifications upon release to distribution.No additional actions required at this time.
 
Additional Manufacturer Narrative
H11: g4: correct aware date is (b)(6) 2020.

Brand Name
SCR SFTSLK 2.0 PKG.8X20 STER
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key9848772
Report Number1219602-2020-00535
Device Sequence Number10944512
Product Code HWC
UDI-Device Identifier03596010375391
UDI-Public03596010375391
Combination Product (Y/N)N
PMA/510(K) Number
K921481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model Number7207259
Device Catalogue Number7207259
Device Lot Number50797286
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
04/07/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date03/18/2020
04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1